Archived Edition Vol. 10, No. 3, 1984

Editors: D.G. Bourgin (Houston), J. Hausen (Houston), G.G. Johnson (Houston), B. Jóhnson (Nashville), J.W. Neuberger (Emory), B.H. Neumann (Australian National University)
Managing Editor: A. Lelek (Houston)
Associate Managing Editor: J.A. Johnson

Houston Journal of Mathematics


C. Anichini, P. Zecca
Multivalued Differential Equations and Control Problems, pp. 307-313.

Hans-J. Bandelt, Marcel Erne
Representations and Embeddings of M-Distributive Lattices, pp. 315-324.

Gerald Beer
The Approximation of Real Functions in the Hausdorff Metric, pp. 325-338.

Jon. M. Borwein, Brailey Sims
Non-Expansive Mappings on Banach Lattices and Related Topics, pp. 339-356.

Chris Cosner, William Rundell
Extensions of Solutions to Second Order Partial Differential Equations by the Method of Quasireversibility, pp. 357-370.

J. DeFranza, D. J. Fleming
Norlund Polynomial Methods of Type M(E), pp. 371-381.

B. Felzenszwalb
On the Local Finiteness of Certain Algebras, pp. 383-385.

Manjul Gupta, John Patterson
Generalized Sequence Spaces and Matrix Transformations, pp. 387-398.

L. L. Herrington, Paul E. Long, William D. Hammers
Functions With a theta-Closed Graph, pp. 399-403.

Charles Holmes
Generalized Rottlander, Honda, Yff Groups, pp. 405-414.

Daniel Katz
On the Integrity of Ideal Transforms, pp. 415-421.

Joong Ho Kim
A Note on Isomorphisms of Power Series Rings, pp. 423-426.

Absolute Almost Convergent Sequences, pp. 427-431.

Harold Simmons
Three Sheaf Constructions for Noncommutative Rings, pp. 433-443.

Roberto Luiz Soraggi
A Remark on the Regularity of Spaces of Germs, pp. 445-452.

S. R. Grace, B. S. Lalli
Corrigendum to ``On Oscillation of Solutions of Higher Order Differential Retarded Inequalities'', pp. 453-455.